# SDR 2002UALA01200

- Difficulty date: July 19, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 43,794 hours, 23,606 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WHEN THE LANDING GEAR WOULD NOT RETRACT.  SUPPLEMENTAL DATA UPDATE THE MAIN LANDING GEAR SAFETY SENSOR FAILED. REPLACED THE S105 LANDING GEAR SAFETY SWITCH.
